# SDR CALA2025070306173

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 66,714 hours, 29,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH SWICH IN THE ARM AND/OR OFF POSITION.  NO SMOKING SWITCH IN FLIGHT DECK OUT OF CONFIGURATION. OPS CHECK NORMAL. EXIT SIGNS EXTINGUISH WITH SWITCH IN ON POSITION.
